Annals of Functional Analysis

On the Halpern iteration in CAT(0) spaces

Hadi Khatibzadeh and Sajad Ranjbar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, strong convergence of Halpern iteration is shown for a quasi-strongly nonexpansive sequence of multivalued mappings in complete CAT(0) spaces.

Article information

Ann. Funct. Anal., Volume 6, Number 3 (2015), 155-165.

First available in Project Euclid: 17 April 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc.
Secondary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Halpern iteration CAT(0) space fixed point quasi-strongly nonexpansive mapping


Khatibzadeh, Hadi; Ranjbar, Sajad. On the Halpern iteration in CAT(0) spaces. Ann. Funct. Anal. 6 (2015), no. 3, 155--165. doi:10.15352/afa/06-3-13.

Export citation